# SDR LR7A01056

- Difficulty date: August 5, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 44,117 hours, 29,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fs 577-597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC3209 FOUND FS 577 - 597 RMLG UPPER WHEEL WELL BEAM CRACKED AT RBL 70 , WL 236.REPLACED BEAM IAW SRM SMP 583 57-20-02 (12).  NR 2007.
